S. Amari, Information Geometry and Its Applications, Applied Mathematical Sciences, vol.194, 2016.

S. Amari and H. Nagaoka, Methods of Information Geometry, Translations of Mathematical Monographs, vol.191, 2000.

N. Ay, J. Jost, H. V. Le, and L. Schwachhöfer, Information Geometry, 2017.

V. Balan, Statistical structures on the tangent bundle of a statistical manifold with Sasaki metric, Hacet. J. Math. Stat, 2019.

P. Delanoë, Remarques sur les variétés localement hessiennes, Osaka J. Math, vol.26, issue.1, pp.65-69, 1989.

P. Dombrowski, On the geometry of the tangent bundle, J. Reine Angew. Math, vol.210, pp.73-88, 1962.

S. Fu, Geometry of Reinhardt domains of finite type in C 2, J Geom Anal, vol.6, p.407, 1996.

A. Korányi, The Bergman kernel function for tubes over convex cones, Pacific J. Math, vol.12, issue.4, pp.1355-1359, 1962.

J. Koszul, Domaines bornés homogènes et orbites de groupes de transformations affines. Bulletin de la S. M. F., tome, vol.89, pp.515-533, 1961.

S. Lauritzen, Statistical manifolds. Differential geometry in statistical inference, vol.10, pp.163-216, 1987.

H. Matsuzoe and J. Inoguchi, Statistical structures on tangent bundles, Appl. Sci, vol.5, issue.1, pp.55-75, 2003.

P. Petersen, Riemannian Geometry, vol.171, 2016.

. S. Sasaki, On the differential geometry of tangent bundle of Riemannian manifolds, Tôhoku Math. J, vol.10, pp.338-354, 1958.

H. Satoh, Almost Hermitian structures on tangent bundles, Proceedings of the Eleventh International Workshop on Differential Geometry, pp.105-118, 2007.

H. Shima, The Geometry of Hessian Structures, 2007.